# SDR IPXA2022101986842

- Difficulty date: October 4, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,109 hours, 15,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**LEFT CREW ENTRY DOOR ELECTRIC OPENING SWITCH SEEMS TO STICK AND NOT OPEN THE DOOR IN THE UP POSITION. DOOR INTERMITT INOP WHILE SELECTING "UP" POSITION WORKS FINE IN "DOWN" POSITION. T/S TO BAD ACTUATOR CONTROL RELAY R2-177. ORDERED ON REQ #416613. DEFERRED L1 DOOR IAW MEL 52-10-3-1-2-1. PLAC INSTALLED NO DMP . M792500 ASSIGNED.R/R FWD ENTRU DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06. ADJUSTED THE FWD ENTRY DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06. OPS CK GOOD. THIS CLEARS M792500
